UUM Repository | Universiti Utara Malaysian Institutional Repository
FAQs | Feedback | Search Tips | Sitemap

Browse by People


Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 1.

Malkawi, Ghassan and Ahmad, Nazihah and Ibrahim, H. and Albayari, Diya’ J. (2015) A note on “Solving fully fuzzy linear systems by using implicit gauss–cholesky algorithm”. Computational Mathematics and Modeling, 26 (4). pp. 585-592. ISSN 1046-283X

This list was generated on Fri Feb 28 12:36:40 2020 +08.